I am a 70 year old lady. Over 10 years, I am diabetic. My fasting sugar is 160 and PP 200. I do not have any other complications. I am feeling tired due to insufficient blood. I am having heart palpitations on and off due to insufficient blood. Currently, I am taking Voglinorm 0.3, Jalra 50 mg and Gemer 2 mg once a day. I am attaching my laboratory test results for your reference. Kindly suggest medicines or tests to find out the weakness.
Welcome to icliniq.com.
I had a look at your test reports (attachment removed to protect patient identity).
As a diabetic you need to take care of certain issues:
For further information consult a diabetologist online --> https://www.icliniq.com/ask-a-doctor-online/diabetologist
Was this answer helpful?|
.. have gone through the report that you have provided. He is having the tachycardia-bradycardia syndrome. In this case, the pacemaker avoids his bradycardia episodes only. For his tachycardia episodes, drugs can be given. Sometimes the drug contro... Read fullWhat is the cause of my left-sided numbness?
.. seen your health investigations (attachment removed to protect patient identity). There are different possibilities that may cause weakness of one side of the body as in your case. Bleeding or clotting of blood in brain areas. There may be a l... Read fullMy energy levels are low, and feel sad and cranky. What can I do?
.. to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for walk for 30 to 45 minutes, take good food avoid junk food, take good sound sleep at... Read full
Ask your health query to a doctor online?Ask a Diabetologist Now